Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Benzo taper


[Op...]

Recommended Posts

Having joined this forum yesterday when I was at my wits end and the hell ive gone through for 28 days, my doctor has agreed to a Valium taper.

He had previously cut me cold turkey after 11 years of prescribed Benzos.

Xanax(Florida) followed by Ativan, then Clonazepam and finally Diazepam. I truly thought I was going insane until my husband(bless him) found this forum.

I now realise that the shakes, extreme agitation, jerking limbs, bizarre vision, sweats, nausea, tachycardia, AF, electric shocks through my body, next to no sleep, nausea and over a stone weight loss etc etc is down to withdrawal from Valium.

I printed out some of the info here and finally my doctor has listened to me and I start a patient mediated taper today. This sight and the information it contains has saved my sanity and in all truth quite probably my life.

I am indebted to all those who post much needed information and advice.

 

Edit: Removed disallowed content.

Link to comment
Share on other sites

Glad you got your doctor to see sense. It makes my blood boil the incompetence of some of these so called professionals and their ignorance in benzos.

 

Don't even get me started on my doctor who asked me why I was depressed last week! 😠

 

Good luck with your taper, hope you feel better soon

Link to comment
Share on other sites

×
×
  • Create New...